MAUDE Adverse Event Report: MOXIMED, INC. MISHA KNEE SYSTEM; MEDIAL KNEE IMPLANTED SHOCK ABSORBER, PRODUCT CODE: QVV

MOXIMED, INC. MISHA KNEE SYSTEM; MEDIAL KNEE IMPLANTED SHOCK ABSORBER, PRODUCT CODE: QVV
Catalog Number 2-1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 07/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent misha implantation for oa along with a partial meniscectomy.Five days later, the patient presented with pus at the wound and received a washout and antibiotics.Fifteen days after implantation, the device was removed.
 
Additional Manufacturer Narrative
The misha removal was completed without complication.At the time of device removal, wound cultures were negative for infection.A review of manufacturing records indicates that the product conformed to design and manufacturing specifications.At the time of misha implantation, a partial meniscectomy was also performed.There is no information to suggest that the infection was caused by the misha product; the source of the post-operative infection remains unknown.This mdr is being submitted as part of a retrospective review and remediation effort based on enhancements made to the company's complaint handling processes.This event is being filed in accordance with a capa which has been opened to manage the actions and any required mdr reporting.

Brand Name
MISHA KNEE SYSTEM
Common Device Name
MEDIAL KNEE IMPLANTED SHOCK ABSORBER, PRODUCT CODE: QVV
Manufacturer (Section D)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer (Section G)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer Contact
vijaya krishnamoorthy
46602 landing parkway
fremont, CA 94538
MDR Report Key23594916
Report Number3008274656-2025-00005
Device Sequence Number9578180
Product Code QVV
UDI-Device Identifier00856047005795
UDI-Public00856047005795
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN220033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Catalogue Number2-1001
Device Lot Number23092102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale